Alert archive / Alabama / River Flood Warnings in 2011
River Flood Warning 31, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Sep 4, 2011, 9:59 AM CDT for Choctaw County, Clarke County, Washington County, Alabama. It took effect at Sep 10, 2011, 1:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 4, 2011, 9:59 AM CDT (14:59 UTC)
- In effect from
- Sep 10, 2011, 1:00 PM CDT
- Expired
- Sep 9, 2011, 10:44 AM CDT
- In force
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
Counties Choctaw County, AL, Clarke County, AL, Washington County, AL
The radar
The Mobile radar (KMOB), 114 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Tombigbee River near Leroy (LRYA1). The gauge peaked at 21.75 ft at Sep 10, 2011, 10:00 AM CDT.
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 30 ft
- Major stage
- 35 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02470050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
259 WGUS44 KMOB 041459 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 959 AM CDT SUN SEP 4 2011 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. .HEAVY RAINFALL IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS. AS A RESULT...RIVER LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. IT IS EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON THE EXPECTED RAINFALL DURING THE NEXT 24 HOURS. IF LESS RAINFALL OCCURS... IT MAY BE NECESSARY TO REVISE THIS STAGE FORECAST DOWNWARD. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-051459- /O.NEW.KMOB.FL.W.0030.110908T2320Z-000000T0000Z/ /CLDA1.1.ER.110908T2320Z.110909T1800Z.000000T0000Z.NO/ 959 AM CDT SUN SEP 4 2011 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * FROM THURSDAY EVENING UNTIL FURTHER NOTICE * AT 9AM SUNDAY THE STAGE WAS...3.2 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE TO RISE TO NEAR 30.3 FEET BY FRIDAY EARLY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 29.0 FEET...PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED TO BE MOVED TO HIGHER GROUND. $$ ALC023-025-129-051459- /O.NEW.KMOB.FL.W.0031.110909T1000Z-000000T0000Z/ /LRYA1.1.ER.110909T1000Z.110909T1800Z.000000T0000Z.NO/ 959 AM CDT SUN SEP 4 2011 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM LATE THURSDAY NIGHT UNTIL FURTHER NOTICE * AT 5AM SUNDAY THE STAGE WAS...2.7 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 24.6 FEET BY FRIDAY EARLY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 24.0 FEET...FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL OCCUR. CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND. $$
10 follow-up statements
574 WGUS84 KMOB 050151 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 851 PM CDT SUN SEP 4 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ALABAMA... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AND NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-060151- /O.EXT.KMOB.FL.W.0030.110909T0234Z-000000T0000Z/ /CLDA1.1.ER.110909T0234Z.110910T0600Z.000000T0000Z.NO/ 851 PM CDT SUN SEP 4 2011 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * FROM THURSDAY BEFORE MIDNIGHT UNTIL FURTHER NOTICE * AT 8PM SUNDAY THE STAGE WAS 4.5 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT AND CONTINUE TO RISE TO NEAR 31.4 FEET BY EARLY SATURDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. $$ ALC023-025-129-060151- /O.EXT.KMOB.FL.W.0031.110909T1132Z-000000T0000Z/ /LRYA1.1.ER.110909T1132Z.110910T0600Z.000000T0000Z.NO/ 851 PM CDT SUN SEP 4 2011 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM FRIDAY MORNING UNTIL FURTHER NOTICE * AT 4PM SUNDAY THE STAGE WAS 4.1 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 25.2 FEET BY EARLY SATURDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. $$
436 WGUS84 KMOB 051546 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1046 AM CDT MON SEP 5 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-061546- /O.EXT.KMOB.FL.W.0030.110908T1516Z-000000T0000Z/ /CLDA1.1.ER.110908T1516Z.110910T1800Z.000000T0000Z.NO/ 1046 AM CDT MON SEP 5 2011 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * FROM LATE THURSDAY MORNING UNTIL FURTHER NOTICE * AT 10 AM MONDAY THE STAGE WAS 4 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 34 FEET BY SATURDAY EARLY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. $$ ALC023-025-129-061546- /O.EXT.KMOB.FL.W.0031.110909T0200Z-000000T0000Z/ /LRYA1.1.ER.110909T0200Z.110910T1800Z.000000T0000Z.NO/ 1046 AM CDT MON SEP 5 2011 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM THURSDAY BEFORE MIDNIGHT UNTIL FURTHER NOTICE * AT 8 AM MONDAY THE STAGE WAS 3.7 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT AND CONTINUE TO RISE TO NEAR 26.5 FEET BY SATURDAY EARLY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. $$
435 WGUS84 KMOB 060217 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 917 PM CDT MON SEP 5 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ALABAMA... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AND NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-070217- /O.EXT.KMOB.FL.W.0030.110908T2242Z-000000T0000Z/ /CLDA1.1.ER.110908T2242Z.110911T0600Z.000000T0000Z.NO/ 917 PM CDT MON SEP 5 2011 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * FROM THURSDAY AFTERNOON UNTIL FURTHER NOTICE * AT 8PM MONDAY THE STAGE WAS 6.1 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 33.7 FEET BY EARLY SUNDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. $$ ALC023-025-129-070217- /O.EXT.KMOB.FL.W.0031.110909T0930Z-000000T0000Z/ /LRYA1.1.ER.110909T0930Z.110911T0600Z.000000T0000Z.NO/ 917 PM CDT MON SEP 5 2011 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM FRIDAY MORNING UNTIL FURTHER NOTICE * AT 7PM MONDAY THE STAGE WAS 5.5 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 26.5 FEET BY EARLY SUNDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. $$
667 WGUS84 KMOB 061546 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1045 AM CDT TUE SEP 6 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-071545- /O.EXT.KMOB.FL.W.0030.110909T1400Z-000000T0000Z/ /CLDA1.1.ER.110909T1400Z.110911T1800Z.000000T0000Z.NO/ 1045 AM CDT TUE SEP 6 2011 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * FROM LATE FRIDAY MORNING UNTIL FURTHER NOTICE * AT 9 AM TUESDAY THE STAGE WAS 10.9 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 32 FEET BY SUNDAY EARLY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. $$ ALC023-025-129-071545- /O.EXT.KMOB.FL.W.0031.110909T2254Z-000000T0000Z/ /LRYA1.1.ER.110909T2254Z.110911T1800Z.000000T0000Z.NO/ 1045 AM CDT TUE SEP 6 2011 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE * AT 8 AM TUESDAY THE STAGE WAS 6.8 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 25.7 FEET BY SUNDAY EARLY AFTERNOON. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. $$
123 WGUS84 KMOB 070141 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 841 PM CDT TUE SEP 6 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-080141- /O.EXT.KMOB.FL.W.0030.110909T1800Z-000000T0000Z/ /CLDA1.1.ER.110909T1800Z.110912T0000Z.000000T0000Z.NO/ 841 PM CDT TUE SEP 6 2011 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * FROM FRIDAY EARLY AFTERNOON UNTIL FURTHER NOTICE * AT 8PM TUESDAY THE STAGE WAS 15.9 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 30.8 FEET BY SUNDAY EVENING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. $$ ALC023-025-129-080140- /O.EXT.KMOB.FL.W.0031.110909T2000Z-000000T0000Z/ /LRYA1.1.ER.110909T2000Z.110912T0000Z.000000T0000Z.NO/ 841 PM CDT TUE SEP 6 2011 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE * AT 7PM TUESDAY THE STAGE WAS 10.6 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 25.1 FEET BY SUNDAY EVENING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. $$
150 WGUS84 KMOB 071529 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1029 AM CDT WED SEP 7 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-081529- /O.EXT.KMOB.FL.W.0030.110909T0100Z-000000T0000Z/ /CLDA1.1.ER.110909T0100Z.110911T0000Z.000000T0000Z.NO/ 1029 AM CDT WED SEP 7 2011 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * FROM TOMORROW EVENING UNTIL FURTHER NOTICE * AT 9 AM WEDNESDAY THE STAGE WAS 20.7 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 31.6 FEET BY SATURDAY EVENING. $$ ALC023-025-129-081529- /O.EXT.KMOB.FL.W.0031.110909T0920Z-000000T0000Z/ /LRYA1.1.ER.110909T0920Z.110911T0000Z.000000T0000Z.NO/ 1029 AM CDT WED SEP 7 2011 ...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM FRIDAY MORNING UNTIL FURTHER NOTICE * AT 8 AM WEDNESDAY THE STAGE WAS 15.1 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 25.9 FEET BY SATURDAY EVENING. $$
767 WGUS84 KMOB 080211 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 911 PM CDT WED SEP 7 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-090211- /O.EXT.KMOB.FL.W.0030.110909T0800Z-000000T0000Z/ /CLDA1.1.ER.110909T0800Z.110912T1200Z.000000T0000Z.NO/ 911 PM CDT WED SEP 7 2011 ...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * FROM FRIDAY MORNING UNTIL FURTHER NOTICE * AT 8PM WEDNESDAY THE STAGE WAS 23.4 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 29.9 FEET BY MONDAY MORNING. $$ ALC023-025-129-090211- /O.EXT.KMOB.FL.W.0031.110909T0900Z-000000T0000Z/ /LRYA1.1.ER.110909T0900Z.110911T0000Z.000000T0000Z.NO/ 911 PM CDT WED SEP 7 2011 ...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM FRIDAY MORNING UNTIL FURTHER NOTICE * AT 4PM WEDNESDAY THE STAGE WAS 17.1 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 24.9 FEET BY SATURDAY EVENING. $$
634 WGUS84 KMOB 081557 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1057 AM CDT THU SEP 8 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA... TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-091557- /O.EXT.KMOB.FL.W.0030.110910T1800Z-110912T0000Z/ /CLDA1.1.ER.110910T1800Z.110911T0000Z.110911T1800Z.NO/ 1057 AM CDT THU SEP 8 2011 ...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM * FROM SATURDAY EARLY AFTERNOON UNTIL SUNDAY EVENING * AT 10 AM THURSDAY THE STAGE WAS 24.9 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 29 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 29.1 FEET BY SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON. $$ ALC023-025-129-091557- /O.EXT.KMOB.FL.W.0031.110910T1200Z-110913T0200Z/ /LRYA1.1.ER.110910T1200Z.110911T0600Z.110912T2000Z.NO/ 1057 AM CDT THU SEP 8 2011 ...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM SATURDAY MORNING UNTIL MONDAY EVENING * AT 4 PM WEDNESDAY THE STAGE WAS 17.1 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY MORNING AND CONTINUE TO RISE TO NEAR 24.4 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON. $$
749 WGUS84 KMOB 090136 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 836 PM CDT THU SEP 8 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ALABAMA... TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. && ALC023-025-129-100136- /O.EXT.KMOB.FL.W.0031.110910T1800Z-110911T1800Z/ /LRYA1.1.ER.110910T1800Z.110911T0000Z.110911T1200Z.NO/ 836 PM CDT THU SEP 8 2011 ...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER NEAR LEROY * FROM SATURDAY EARLY AFTERNOON UNTIL SUNDAY AFTERNOON * AT 4PM WEDNESDAY THE STAGE WAS 17.1 FEET * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 24.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 24.1 FEET BY SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING. $$
722 WGUS84 KMOB 091544 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1044 AM CDT FRI SEP 9 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA... TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC023-025-129-091614- /O.CAN.KMOB.FL.W.0031.000000T0000Z-110911T1800Z/ /LRYA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1044 AM CDT FRI SEP 9 2011 THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER NEAR LEROY * UNTIL SUNDAY AFTERNOON * AT 4PM WEDNESDAY THE STAGE WAS 17.1 FEET * FLOOD STAGE IS 24 FEET $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Sep 4, 4:01 AM CDT, 5 hours 58 minutes earlier.
Area forecast discussion, Sep 4, 4:01 AM CDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION...COR FIRE SECTION
NATIONAL WEATHER SERVICE MOBILE AL
401 AM CDT SUN SEP 4 2011
.SHORT TERM...(TODAY AND TONIGHT)LEE EXPECTED TO SLOWLY MOVE
NORTH-NORTHEAST TODAY. GUIDANCE IS ADVERTISING A DRY INFLUX INTO THE
EAST SIDE OF THE SYSTEM...OVER LA/MS/AL COASTAL WATERS TO VARYING
DEGREES...HELPING TO PUSH THE AREA OF BETTER QPF OVER EASTERN
SECTIONS OF THE FA TODAY. IT IS SIGNIFICANT ENOUGH TO DROP POPS BY A
CATEGORY OVER THE WESTERN HALF OF THE FA IN THE GUIDANCE. HAVE STUCK
IN THE CATEGORICAL RANGE...BUT HAVE TRIED TO WORD RESULTANT WEATHER
TO REFLECT A MORE PERIODIC NATURE. /16
MONDAY THROUGH TUESDAY NIGHT...MONDAY WILL SEE THE REMAINS OF TS LEE
IN THE MOBILE AREA. NAM/GFS/EURO HAS IT JUST WEST OR SOUTHWEST OF
MOBILE. THE CANADIAN TO THE NORTHEAST. NHC IS CLOSE TO THE GFS AND
EURO. THIS WILL KEEP SHOWERS AND THUNDERSTORMS ACTIVE ACROSS THE
AREA. CATEGORICAL POPS ON MONDAY. THE UPPER TROUGH MOVING EAST
ACROSS THE MIDWEST GRABS HOLD OF THE LOW BUT ONLY TAKE ITS SLOWLY TO
THE NORTH BY TUESDAY...THEREFORE WE SHOULD BE SLOW TO CLEAR OUT AND
WE ARE HOLDING ON THE SCATTERED SHOWERS AND THUNDERSTORMS INTO
TUESDAY. THE FLASH FLOOD WATCH IS SET TO EXPIRE MONDAY EVENING BUT
SOME ADJUSTMENTS ARE POSSIBLE BASED ON LATEST TRENDS. SOME SEVERE
STORMS POSSIBLE ACROSS MOST OF THE FORECAST AREA ON MONDAY AS THE
SURFACE LOW MOVES ACROSS THE FORECAST AREA. THERE IS A CHANCE THAT
WE MAY HAVE A SQUALL LINE DEVELOP AS A FRONTAL BOUNDARY WILL BE
DRAWN INTO THE CIRCULATION. /11
.LONG TERM...(WEDNESDAY THROUGH SATURDAY)HAVE KEPT POPS BELOW 20
PERCENT WEDNESDAY THROUGH SATURDAY. NORTH TO NORTHWEST THROUGH THE
PERIOD AS THE SURFACE AND UPPER LOW MOVE OUT TO THE NORTHEAST. HIGHS
IN THE MID 80S WITH LOWS GENERALLY IN THE 60S. /11
&&
.AVIATION...(12Z ISSUANCE)MVFR CONDITIONS SW TO VFR NE EXPECTED TO
DROP SOMEWHAT THROUGH THE FORECAST. DROPS INTO IFR LEVELS EXPECTED
AT TIMES IN HEAVIER RAIN SQUALLS.
/16
&&
.MARINE...LEE EXPECTED TO SLOWLY MEANDER INLAND TODAY...THEN TAKE A
NORTHEASTERLY PATH BEGINNING TONIGHT. THIS WILL KEEP WINDS NEAR TS
LEVELS INTO MONDAY NIGHT...ESPECIALLY OVER AL COASTAL WATERS.
TUESDAY INTO WEDNESDAY...AS LEE CONTINUES INLAND ON ITS NE-ERLY
TRACK...A SWITCH IN DIRECTION FROM WEST TO NORTHWEST WILL
OCCUR...ALONG WITH A WEAKENING IN THE MAGNITUDE OF THE WINDS. LIGHT
TO MODERATE AT TIMES OFFSHORE FLOW EXPECTED THE REST OF THE FORECAST.
/16
&&
.FIRE WEATHER...PERIODS OF HEAVY RAINS AND GUSTY WINDS
TODAY...POSSIBLY SOME SEVERE STORMS ON MONDAY WITH DRIER AIR NOT
EXPECTED UNTIL MID WEEK. /11
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 83 77 86 74 / 80 80 80 60
PENSACOLA 83 79 87 76 / 80 80 80 60
DESTIN 83 80 87 76 / 80 80 80 60
EVERGREEN 83 72 86 73 / 90 60 80 60
WAYNESBORO 83 72 82 71 / 80 80 90 70
CAMDEN 83 72 85 72 / 90 60 80 70
CRESTVIEW 83 75 87 76 / 90 60 80 60
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
CHOCTAW...CLARKE...CONECUH...ESCAMBIA...LOWER BALDWIN...
LOWER MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...AND
WASHINGTON.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...AND
UPPER MOBILE.
FL...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA
ROSA.
MS...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: GEORGE...AND STONE.
GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL
FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&In the hours before
Special weather statement, Sep 4, 4:00 AM CDT, 5 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 400 AM CDT SUN SEP 4 2011 MSZ076-040945- GREENE MS- 400 AM CDT SUN SEP 4 2011 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GREENE COUNTY IN SOUTHEAST MISSISSIPPI...THROUGH 445 AM CDT... AT 357 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF LEAKESVILLE...OR 10 MILES EAST OF MCLAIN...AND MOVING NORTH AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... LEAKESVILLE... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT SUNDAY MORNING FOR SOUTHWEST ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. &&
Local storm report, Sep 4, 4:01 AM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
401 AM CDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 AM TORNADO 2 SW PENSACOLA 30.40N 87.24W
09/04/2011 ESCAMBIA FL FIRE DEPT/RESCUE
FIRE RESCUE REPORTS RESIDENTIAL STRUCTURE DAMAGED WITH
TREES DOWN AT 5525 GARCON BLVD, PENSACOLA, FL.
&&
GENEJLocal storm report, Sep 4, 4:01 AM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
401 AM CDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0311 AM TORNADO 2 SW PENSACOLA 30.40N 87.24W
09/04/2011 ESCAMBIA FL FIRE DEPT/RESCUE
FIRE RESCUE REPORTS TWO RESIDENTIAL STRUCTURE DAMAGED
WITH TREES DOWN AT 5525 GARCON BLVD, PENSACOLA, FL.
&&
GENEJLocal storm report, Sep 4, 4:24 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
424 AM CDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM TORNADO 1 SW LILLIAN 30.41N 87.44W
09/04/2011 BALDWIN AL LAW ENFORCEMENT
SEVERAL TREES DOWN ALONG ROSALIA AVE NEAR US HWY 98.
POSSIBLE TORNADO.
&&
KCLocal storm report, Sep 4, 5:24 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
524 AM CDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 AM TSTM WND GST PENSACOLA NAVAL BASE 30.36N 87.27W
09/04/2011 M51.00 MPH ESCAMBIA FL ASOS
NAS PENSACOLA ASOS REPORTED A WIND GUST OF 51 MPH.
0452 AM TSTM WND GST MARY ESTHER 30.41N 86.66W
09/04/2011 M59.00 MPH OKALOOSA FL ASOS
HURLBERT ASOS REPORTED A WIND GUST OF 59 MPH.
&&
KCLocal storm report, Sep 4, 7:31 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
731 AM CDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM FLASH FLOOD THEODORE 30.55N 88.18W
09/03/2011 MOBILE AL PUBLIC
A PORTION OF US HWY 90 IN THEODORE FLOODED. FOUR INCHES
OF WATER OVER THE ROAD.
&&
KCThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 7:53 PM CDT | Areal Flood Warning | MOB | Baldwin, Mobile | 6 hr |
| Sep 3, 8:02 PM CDT | Special Marine Warning | MOB | 43 min | |
| Sep 3, 8:24 PM CDT | Special Marine Warning | MOB | 51 min | |
| Sep 3, 9:11 PM CDT | River Flood Warning | MOB | Covington, Escambia | 12 hr |
| Sep 3, 10:34 PM CDT | Special Marine Warning | MOB | 41 min | |
| Sep 3, 11:11 PM CDT | Tornado Warning | MOB | Mobile | 64 min |
| Sep 3, 11:58 PM CDT | Tornado Warning | MOB | Mobile | 62 min |
| Sep 4, 12:13 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Sep 4, 12:59 AM CDT | Tornado Warning | MOB | Mobile | 61 min |
| Sep 4, 1:14 AM CDT | Flash Flood Warning | MOB | Mobile | 3 hr |
| Sep 4, 1:40 AM CDT | Flash Flood Warning | MOB | Mobile | 3 hr |
| Sep 4, 1:59 AM CDT | Tornado Warning | MOB | Mobile | 45 min |
| Sep 4, 2:16 AM CDT | Special Marine Warning | MOB | 119 min | |
| Sep 4, 2:46 AM CDT | Tornado Warning | MOB | Baldwin | 59 min |
| Sep 4, 3:16 AM CDT | Special Marine Warning | MOB | 119 min | |
| Sep 4, 3:57 AM CDT | Tornado Warning | MOB | Baldwin | 42 min |
| Sep 4, 4:49 AM CDT | Special Marine Warning | MOB | 86 min | |
| Sep 4, 5:36 AM CDT | Flash Flood Warning | MOB | Covington, Escambia | 3 hr |
| Sep 4, 5:51 AM CDT | Special Marine Warning | MOB | 114 min | |
| Sep 4, 9:42 AM CDT | Special Marine Warning | MOB | 33 min | |
| Sep 4, 9:59 AM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 4 days |
| Sep 4, 10:43 AM CDT | Special Marine Warning | MOB | 47 min | |
| Sep 4, 10:44 AM CDT | Special Marine Warning | MOB | 46 min | |
| Sep 4, 11:29 AM CDT | Special Marine Warning | MOB | 46 min | |
| Sep 4, 11:46 AM CDT | Tornado Warning | MOB | Baldwin, Mobile | 19 min |
| Sep 4, 12:12 PM CDT | Tornado Warning | MOB | Washington | 63 min |
| Sep 4, 12:58 PM CDT | Tornado Warning | MOB | Washington | 62 min |
| Sep 4, 1:20 PM CDT | Tornado Warning | MOB | Clarke, Washington | 55 min |
| Sep 4, 4:01 PM CDT | Tornado Warning | MOB | Choctaw, Clarke | 59 min |
| Sep 4, 4:09 PM CDT | Tornado Warning | MOB | Washington | 36 min |
| Sep 4, 4:15 PM CDT | Tornado Warning | MOB | Baldwin, Escambia | 60 min |
| Sep 4, 4:28 PM CDT | Tornado Warning | MOB | Baldwin | 49 min |
Nearby
River Flood Warnings in Alabama, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.